# SDR DXTA2025022802534

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N963QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0416
- Aircraft time: 110 hours, 71 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: CABIN DOOR SEEMS TO BE BINDING WHILE TRYING TO LATCH SHUT FROM BOTH THE INSIDE AND OUSIDE. IF YOU LATCH IT FROM THE INSIDE LIKE YOU NORMALLY WOULD THE YELLOW CABIN DOOR LIGHT DOESN'T EXTINGUISH UNTIL YOU MOVE THE HANDLE DOWN JUST A FRACTION MORE. REPEAT WRITEUP CORRECTIVE ACTION; ADJUSTED PUSHROD AS REQUIRED REF. CESSNA 680A MM 52-10-04.  OPS CHECKS GOOD.
